# SDR AWXA9500509

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65464285
- Condition: Corroded
- Location: Nr 2 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C-15 INSPECTION,FOUND NR 2 FLAP TRACK CORRODED AT AFT SPAR PARTING SURFACE.  REMOVED AND REPLACED FLAP TRACK ASSY PER BMM 27-51-151, PAGE 406.  (M)
